# SDR QMLA2013031213037

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N244AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0610
- Aircraft time: 1,654 hours, 6,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: L533M1015102
- Condition: Corroded
- Location: Cabin Floor
- Part time: 1,654 hours, 6,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION INSIDE SEAT TRACKS ON AFT CABIN FLOOR.  OPEN
